# SDR DXTA2016071106265

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 532 hours, 302 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Outlet
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TOASTER WAS PLUGGED INTO GALLEY OUTLET TO TOAST A BAGEL.  WHEN POWER WAS APPLIED TO TOASTER, SMOKE CAME OUT OF GALLEY OUTLET.  PERFORMED A VISUAL INSPECTION OF OUTLET, WIRING AND TOASTER WITH NO DEFECTS FOUND.  TESTED OUTLET WITH OUTLET TESTER AND FOUND GOOD, PLUGGED TOASTER INTO OUTLET AND POWERED UP TOASTER WITH NO DEFECTS FOUND.  REMOVED GALLEY OUTLET AND INSTALLED A NEW GALLEY OUTLET IAW CUSTOMER REQUEST/ REF SMM 24-25-03.  OPS TEST GOOD.  TOASTER WAS REMOVED FROM ACFT.  ACFT TAXIED INTO WAREHOUSE IAW CUSTOMER REQUEST.
